| Catalog Number |
RBYPODXL0855 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pulmonary artery using a packing coil xl, a pod xl and a non- penumbra catheter (5fr).It was reported that the coils would not stay at the intended location and migrated to another branch of the pulmonary artery.The physician removed both coils using a snare device.The procedure was completed using ruby coils and the same catheter.There was no report of an adverse effect to the patient.